Record number :
1137805
Title of article :
Superconvergence of bi-k-Lagrange elements for eigenvalue problems Original Research Article
Author/Authors :
Z.-C. Li، نويسنده , , C.-S. Chien، نويسنده , , H.-T. Huang، نويسنده , , B.-W. Jeng، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 2009
Pages :
15
From page :
2268
To page :
2282
Abstract :
We study superconvergence of bi-k-Lagrange elements for parameter-dependent problems where image. We show that the superconvergence rate of the bi-k-Lagrange elements is two orders higher than that of the kth-order Lagrange elements. This is a significant improvement of the previous results [C.-S. Chien, H.T. Huang, B.-W. Jeng, Z.C. Li, Superconvergence of FEMs and numerical continuation for parameter-dependent problems with folds, Int. J. Bifurcation Chaos 18 (2008) 1321–1336], which is only one order (or a half order) higher than that of the latter. Next, we apply the bi-k-Lagrange elements to the computations of energy levels and wave functions of two-dimensional (2D) Bose–Einstein condensates (BEC), and BEC in a periodic potential. Sample numerical results are reported.
Keywords :
Lagrange elements , BEC , Periodic potential , Continuation methods
Journal title :
Computer Physics Communications
Link To Document :